# SDR UALA2010122104665

- Difficulty date: December 21, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 42,798 hours, 5,328 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TROUBLE SHOOTING RT PACK MSG 21-23004. AHM PROGRAM IS DETECTING REPEAT FAULT MSG 21-23004 FOR RT PACK DIFFERENTIAL PRESSURE MISCOMPARE FAULT.  RT PACK UPPER FCV AND FLOW SENSOR MODULE PREVIOUSLY REPLACED.  NEED TO REPLACE THE RT CABIN TEMP CONTROLLER CTC-R (M21632) PCN 566-9016, IAW MM21-61-01.  AS FAULT HAS PREVIOUSLY BEEN DETECTED ON TAXI OUT, NEED TO RUN BOTH ENGS AND USE ENGINE BLEED AIR AS SOURCE TO OP CK PACKS & CONFIRM NO FAULTS EXIST. REPLACED CTC REF MM. RAN PACKS OFF ENGINES ON START OPERATED NORMAL. NO MSG.
